Advertisement

Doklady Mathematics

, Volume 78, Issue 3, pp 807–810 | Cite as

On Clifford-Wolf homogeneous Riemannian manifolds

  • V. N. Berestovskii
  • Yu. G. Nikonorov
Mathematics

Keywords

Riemannian Manifold DOKLADY Mathematic Constant Length Constant Sectional Curvature Geodesic Sphere 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    H. Freudenthal, Math. Ann. 150, 136–149 (1963).MATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    J. A. Wolf, Spaces of Constant Curvature, 5th ed. (Publish or Perish, Boston, Mass., 1981; Nauka, Moscow, 1982).Google Scholar
  3. 3.
    S. Kobayashi and K. Nomizu, Foundations of Differential Geometry (Interscience, New York, 1963, 1969; Nauka, Moscow, 1981), Vols. 1 and 2.MATHGoogle Scholar
  4. 4.
    V. Berestovskii and C. Plaut, J. Geom. Anal. 9(2), 203–219 (1999).MATHMathSciNetGoogle Scholar
  5. 5.
    V. N. Berestovskii and Yu. G. Nikonorov, Dokl. Math. 76, 596–598 (2007) [Dokl. Akad. Nauk 415, 727–729 (2007)].CrossRefGoogle Scholar
  6. 6.
    V. N. Berestovskii and Yu. G. Nikonorov, DOI: 10.1007/s00031-008-9000-6.Google Scholar
  7. 7.
    A. Besse, Manifolds All of Whose Geodesics Are Closed (Springer-Verlag, Berlin, 1978; Mir, Moscow, 1981).MATHGoogle Scholar
  8. 8.
    A. L. Onishchik, Tr. Mat. Inst. im. V.A. Steklova, Akad. Nauk SSSR 11, 199–242 (1962).MATHGoogle Scholar
  9. 9.
    J. A. Wolf, Comment. Math. Helv. 37, 65–101 (1962/63).MATHCrossRefMathSciNetGoogle Scholar
  10. 10.
    J. E. D’Atri and H. K. Nickerson, J. Differ. Geom. 2, 393–409 (1968).MATHMathSciNetGoogle Scholar
  11. 11.
    K. Nomizu, Ann. Math. 72(1), 105–120 (1960).CrossRefMathSciNetGoogle Scholar
  12. 12.
    J. Radon, Abh. Math. Sem. (Hamburg, 1923), Vol. 1, pp. 1–14.CrossRefGoogle Scholar
  13. 13.
    J. F. Adams, Ann. Math. 75, 603–632 (1962).CrossRefGoogle Scholar
  14. 14.
    D. Husemoller, Fibre Bundles (McGraw-Hill, New York, 1966; Mir, Moscow, 1970).MATHGoogle Scholar
  15. 15.
    S. Helgason, Math. Ann. 165, 309–317 (1966).MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2008

Authors and Affiliations

  1. 1.Omsk Branch of Sobolev Institute of Mathematics, Siberian BranchRussian Academy of SciencesOmskRussia
  2. 2.Rubtsovsk Industrial InstitutePolzunov Altai State Technical UniversityRubtsovskRussia

Personalised recommendations